Table of Contents
ISRN Probability and Statistics
Volume 2012 (2012), Article ID 509789, 19 pages
http://dx.doi.org/10.5402/2012/509789
Research Article

Weak Convergence of Markov Random Evolutions in a Multidimensional Space

Institute of Mathematics, NASU, Tereschenkivska Street, 3, Kiev 01601, Ukraine

Received 4 May 2012; Accepted 5 June 2012

Academic Editors: E. Orsingher and A. Pascucci

Copyright © 2012 Igor V. Samoilenko. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Igor V. Samoilenko, “Weak Convergence of Markov Random Evolutions in a Multidimensional Space,” ISRN Probability and Statistics, vol. 2012, Article ID 509789, 19 pages, 2012. doi:10.5402/2012/509789